# SDR AALA201602249010

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 56,516 hours, 23,902 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R770C
- Condition: Leaking
- Location: Zone 100
- Part time: 66,421 hours, 25,809 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ACFT HAS STRONG DIRTY SOCK SMELL.  REPLACED APU IAW TC 26L31049005.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  COMPLIED WITH DECONTAMINATION CARDS 26L00021004, 26L00021001 & 26L00021002, O SMELL NOTED AT THIS TIME.
